# SDR QR9R2025100200002

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9154
- Aircraft time: 5,225 hours
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066011530101
- Part serial: KRA405B6863
- Condition: Inoperative
- Location: Nr 1 Radar Alt
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RADAR ALTIMETER INOP DURING START RUNUP. REMOVED AND REPLACED RADAR ALTIMETER IAW NAV/COM 23-41-01; MOC SUCCESSFULLY COMPLETED.
